Asymptotic Upper and Lower Estimates of a Class of Positive Solutions of a Discrete Linear Equation with a Single Delay
J. DiblÃk and
I. Hlavičková
Abstract and Applied Analysis, 2012, vol. 2012, 1-12
Abstract:
We study a frequently investigated class of linear difference equations with a positive coefficient and a single delay k . Recently, it was proved that if the function is bounded above by a certain function, then there exists a positive vanishing solution of the considered equation, and the upper bound was found. Here we improve this result by finding even the lower bound for the positive solution, supposing the function is bounded above and below by certain functions.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/764351.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/764351.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:764351
DOI: 10.1155/2012/764351
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().